Couldn't find what you looking for?

TRY OUR SEARCH!

Hi, folks. My friend has been experiencing some problems and it seems that it is related to colitis. It is probably caused by vancomycin, at least his doctors suspect on this. I would really like to find out something more about this. Can you help me with this? I will really appreciate it. Thanks.

Loading...

Hi, there. Vancomycin can be one of the antibiotics that cause this kind of colitis. In theory, every antibiotic can cause this. However, it is little different in practice. There are some antibiotics that cause this colitis more frequently than others. All cephalosporin drugs are among these drugs. Those are also: clindamycin, ampicilin and amoxicillin. I hope this will help. Good luck to your friend! Bye!
Reply

Loading...

Hello, my friends. I had colitis. I used to take a lot of antibiotics due to my frequent infections. I didn’t take vancomycin. I was mostly on amoxicillin. At the end, I finished with colitis. I hope your friend searched for help on time. I am sorry I cannot help you with more details. You can consult your friend’s doctor for more details. Bye!
Reply

Loading...